UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

On the coefficients of typically real functions

Binmore, K.G.; Kirwan, W.E.; (1969) On the coefficients of typically real functions. Duke Mathematical Journal , 36 (3) pp. 455-464. 10.1215/S0012-7094-69-03655-2.

Full text not available from this repository.
Type: Article
Title: On the coefficients of typically real functions
DOI: 10.1215/S0012-7094-69-03655-2
Publisher version: http://dx.doi.org/10.1215/S0012-7094-69-03655-2
Language: English
Additional information: Without abstract
UCL classification: UCL > School of Arts and Social Sciences > Faculty of Social and Historical Sciences > Economics
URI: http://discovery.ucl.ac.uk/id/eprint/15563
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item